# SDR QXEA200501112

- Difficulty date: July 16, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 19,248 hours, 27,190 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Condition: Inoperative
- Location: Hyd Aux  System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - NR 1 STANDBY HYDRAULIC PUMP INOP.  UPON INSPECTION, FOUND CIRCUIT BREAKER POPPED OPEN IN AC CONTACTOR BOX (2921-CB8).  CLOSED CIRCUIT BREAKER IAW GMM 5-18-0.  GROUND RAN ENGINE.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
